# SDR Q2SA20161217279

- Difficulty date: December 17, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED IN HMV. UPPER FUSELAGE CARGO CABIN FLOORBEAM LOWER CHORD WITH CORROSION AT BS727C BETWEEN RBL 25 AND RBL 44. REPAIRED FUSELAGE FLOORBEAM AT BS 727C BETWEEN RBL 27 TO RBL 43.5 DUE TO CORROSION IAW EO 3557 REV IR DATED DEC 08-16 DOCUMENTED ON FAA FORM 8110-3 APPROVED BY DER.
